# SDR SIMA200927801

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 18,275 hours, 15,762 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 14525764003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION AND DURING THE CARGO DOOR SILL REMOVAL FOUND FRAME 66 TO BE CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED FRAME 66 IAW EMBRAER STRUCTURAL REPAIRS MANUAL 53-00-04 FIGURE 201, ITEM 4.  AIRCRAFT RETURNED TO SERVICE.
